1.     BRIEF HISTORY OF THE DEPARTMENT

The department of Mathematics was established in the year 1948 with under-graduate classes headed by Prof. R. S. Iyyar. After some years, in 1956 post- graduate classes were introduced. Keeping in mind to generate resources for income, the department introduced Information Technology subject in under-graduate classes in the year 2000 with combination of Maths, Physics & IT. At present the IT department operates independently. Major thrust areas of research activities are being carried out on Fixed point theory, Fourier Analysis & Wavlets, cryptography.

List of heads of department in chronicle order :

1.      Prof. R. S. Iyyar

2.      Prof. S. D. Mishra

3.      Prof.  C. B. L. Verma

4.      Prof. J. D. Kale

5.      Prof. R. S. Matharu

6.      Prof.  S. C. Agarwal

7.      Prof.  R. N. Tiwari

8.      Prof.  S. C. Agarwal

9.      Prof.  R. N. Tiwari

10.  Prof.  S. C. Agarwal

11.  Prof.  Pradeep Chouby

12.  Prof. G. Gupta

13.  Dr. S. K. Bhatt

Library

The Department has a very rich library. It has reference & text books available for the post-graduate students. These books are issued to PG students on a regular basis. There are certain very important books for advanced studies in Mathematics. At present there are 3200 books in the library.

Courses offered

U.G. – B. Sc.

P.G. – M. Sc.

Ph. D. – Recognized course affiliated to Pt. RSU Raipur

  1. FACULTY PROFILE

S.NO.

NAME

DOB

DESIGNATION

 

TEACHING EXPERIENCE

ACADEMIC ACHIEVEMENTS

PUBLICATION

National

International

  1.  

Dr. S.K. Bhatt

01.07.61

Promotted Prof.

UG- 35 years

PG- 32 years

M.Sc., Ph.D

02

Nil

  1.  

Prof. R.A.Siddiqui

 

Asst. prof.

 

 

Nil

Nil

  1.  

Dr. Varsha Karanjgaonkar

 

Asst. prof.

 

M.Sc.,M.Phil, Ph.D

01

Nil

  1.  

Dr. M.S. Gupta

10.06.65

Asst. prof.

UG- 23 years

PG- 18 years

M.Sc., Ph.D, MCA

Nil

Nil

  1.  

Dr. B.P. Tripathi

 

Asst. prof.

 

M.Sc., Ph.D, MCA

Nil

Nil

  1.  

Dr. Mahendra Prasad

 

Asst. prof.

 

 

Nil

Nil

  1.  

Dr. G. S. Seluja

 

 

 

 

 

 

 

 

 

 

 

 

 

Sr. No.

Author Name

Title

Date of Publication

Name of Journal & ISSN No.

Impact Factor

  1.  

B. P. Tripathi, G. S.Saluja and             

M. R. Yadav 

Existence results for cones under intimate condition

2015

Palestine J. Math. 4(1)(2015),97-104 (ISSN 12219-5688)

 

  1.  

G. S. Saluja

Strong and del convergence of new three- step iteration process in CAT(0) spaces

Jan 2015

Nonlinear anal. Forum 20(2015), 43-52 (ISSN 1226-7228)

 

  1.  

G. S. Saluja

Convergence of modified S-iteration process for two asymptotically quasi nonexpansive mappings in the intermediate sense in banach spaces,

2015

Math. Moravica 19(1)(2015), 19-31  (ISSN 1450-5932)

 

  1.  

G. S. Saluja

Convergence to Comman fixedpoint for two asymptotically quasi-nonexpansive mapping in the intermediate sense in banach space

2015

Math.Moravica, 19(1) (2015), 33-48,(ISSN 1450-5932)

 

  1.  

G. S. Saluja

Convergence the theorems of implicit iterates with errors for non-lipschitzian asymptotically quasi-nonexpansive type Mappings.

13 Dec2015

 J. Adv Math. Stud. 8(1) 2015, 68-79. (ISSN 2065-5851)

 

  1.  

G. S. Saluja

Strong and del-convergence of modified two-step iterations for nearly asymptotically nonexpansive mappings in the hyperbolic senses

2015

Int. J. Anal. Appl. 8(1) (2015). 39-52

 

  1.  

G. S. Saluja

Convergence of hyrid fixed point for a pair of nonlinear mappings in Banach spaces

2015

Int. J. Anal. Appl. 8(1) (2015). 69-78

 

  1.  

G. S. Saluja

Convergence theorem for a finite family of T-Ciric quasi-contractive operators in CAT(0) spaces

2015

Palestine J. Math.$(2) (2015), 419-430.

 

  1.  

G. S. Saluja

Convergence to common foxed point for a pair of quas- nonexpansive and asymptotically quasi-nonexpansive mapping in the intermediate sense

2015

Miskolc Math. Notes 16(1) (2015), 463-473. (Impact Factor 0.229)

 

  1.  

G. S. Saluja

Convergance of three step iterations for Ciric-quasi contractive operator in CAT(0) spaces

2015

Acta Univ. Sapientiae Mathematica 7(1) (2015), 89-105

 

  1.  

G. S. Saluja

Some of fixed point theorems for generalized T- contraction mapping in complete cone metric spaces

Sep 2015

Nonlinear Funct. Anal. Appl.. 20(3) (2015), 429-440

 

  1.  

G. S. Saluja

Some of fixed point theorems of contractive type conditions in cone b-metric spaces

Aug 2015

Nonlinear Anal. Forum. 20(8) (2015), 241-255

 

  1.  

G. S. Saluja

On common random fixed point theorems under contractive type conditions in cone random metric spaces

2015

Gulf J. Math. 3(4) (2015), 111-122

 

  1.  

G. S. Saluja

Random fixed point theorems for Ciric quasi-contractive in cone random metric spaces

Dec 2015

Analala Univ. de Vest Timisoara 53(1) (2015), 163-175

 

  1.  

G. S. Saluja

Convergence theorem of modified three step iteration for nearly asymptotically nonexpansive mapping in the hyperbolic spaces

Dec 2015

Nonlinear Funct. Anal. Appl.. 20(4) (2015),609-625

 

  1.  

G. S. Saluja

On common fixed point theorems satisfyinf implicit relation in 2-Banach spaces

2015

Bull. Kerala Math. Assoc. 12(1) (June 2015), 77-85.

 

  1.  

S.K. Bhatt and

Rajeev Shrivstava

Application of I-Function in one dimensional heat equation

2015

Journal of Indian Acad Math. Vol 37 (1)(2015) 25-29 (ISSN 0970-5120)

 

  1.  

Prem Chandra and Varsha Kanranjgaokar

Multipliers for the absolute Euler sum ability of  Fourier series and conjugate series

Dec 2015

Indian Journal of mathematics Vol 57(3) (2015) 293-315 (ISSN 0019-5324)

 

  1.  

K. Thakur , B P Tripathi

Polynomial Encryption using the subset problem based on elagamal

2015

 International Journal of Research in Engineering & Advanced Technology, Volume 3, Issue 4

 

  1.  

K. Thakur , B P Tripathi

A logical XOR operation for NTRU Cryptosystem

Sep 2015

International Journal of Computer application, Volume 126- No. 2

 

  1.  

B.P. Tripathi, R.Sahu

Modified random liner code scheme (RLCE) Wide using properties of Auto orphism group of goppa code 

2016

Journal of theoretical physics and Cryptography 12. (2016) 5-12

0.898

  1.  

K. Thakur , B P Tripathi

BTRU A Rational polynomial Analogue of NTRU Cryptosystem

2016

International Journal of Computer Applications (0975-8887)145-12 (2016) 22-24

 

  1.  

A Butt,

B. P. Tripathi 

The Task Allocation Model in Communication Channel Delay

2016

Information and Knowledge 6(6) (2016) 70-77

 

  1.  

G. S. Saluja

B. P. Tripathi

Some common random fixed Point theorems for contractive type conditions in cone random spaces 

2016

Acta Univ. Sapientiae Mathematic a Vol 8(1) (2016) 174-190

0.25

  1.  

B. P. Tripathi

S. Nathani

Key Exchange protocol with Gaussian integer matrices

2016

IJRET  International Journal of Research in Engineering & Advanced Technology Vol 4(2) (2016) 122-127

2.317

 

Research papers

 

Sr. No.

Author Name

Title

Date of Publication

Name of Journal & ISSN No.

Impact Factor

  1.  

B. P. Tripathi, G. S.Saluja and             

M. R. Yadav 

Existence results for cones under intimate condition

2015

Palestine J. Math. 4(1)(2015),97-104 (ISSN 12219-5688)

 

  1.  

G. S. Saluja

Strong and del convergence of new three- step iteration process in CAT(0) spaces

Jan 2015

Nonlinear anal. Forum 20(2015), 43-52 (ISSN 1226-7228)

 

  1.  

G. S. Saluja

Convergence of modified S-iteration process for two asymptotically quasi nonexpansive mappings in the intermediate sense in banach spaces,

2015

Math. Moravica 19(1)(2015), 19-31  (ISSN 1450-5932)

 

  1.  

G. S. Saluja

Convergence to Comman fixedpoint for two asymptotically quasi-nonexpansive mapping in the intermediate sense in banach space

2015

Math.Moravica, 19(1) (2015), 33-48,(ISSN 1450-5932)

 

  1.  

G. S. Saluja

Convergence the theorems of implicit iterates with errors for non-lipschitzian asymptotically quasi-nonexpansive type Mappings.

13 Dec2015

 J. Adv Math. Stud. 8(1) 2015, 68-79. (ISSN 2065-5851)

 

  1.  

G. S. Saluja

Strong and del-convergence of modified two-step iterations for nearly asymptotically nonexpansive mappings in the hyperbolic senses

2015

Int. J. Anal. Appl. 8(1) (2015). 39-52

 

  1.  

G. S. Saluja

Convergence of hyrid fixed point for a pair of nonlinear mappings in Banach spaces

2015

Int. J. Anal. Appl. 8(1) (2015). 69-78

 

  1.  

G. S. Saluja

Convergence theorem for a finite family of T-Ciric quasi-contractive operators in CAT(0) spaces

2015

Palestine J. Math.$(2) (2015), 419-430.

 

  1.  

G. S. Saluja

Convergence to common foxed point for a pair of quas- nonexpansive and asymptotically quasi-nonexpansive mapping in the intermediate sense

2015

Miskolc Math. Notes 16(1) (2015), 463-473. (Impact Factor 0.229)

 

  1.  

G. S. Saluja

Convergance of three step iterations for Ciric-quasi contractive operator in CAT(0) spaces

2015

Acta Univ. Sapientiae Mathematica 7(1) (2015), 89-105

 

  1.  

G. S. Saluja

Some of fixed point theorems for generalized T- contraction mapping in complete cone metric spaces

Sep 2015

Nonlinear Funct. Anal. Appl.. 20(3) (2015), 429-440

 

  1.  

G. S. Saluja

Some of fixed point theorems of contractive type conditions in cone b-metric spaces

Aug 2015

Nonlinear Anal. Forum. 20(8) (2015), 241-255

 

  1.  

G. S. Saluja

On common random fixed point theorems under contractive type conditions in cone random metric spaces

2015

Gulf J. Math. 3(4) (2015), 111-122

 

  1.  

G. S. Saluja

Random fixed point theorems for Ciric quasi-contractive in cone random metric spaces

Dec 2015

Analala Univ. de Vest Timisoara 53(1) (2015), 163-175

 

  1.  

G. S. Saluja

Convergence theorem of modified three step iteration for nearly asymptotically nonexpansive mapping in the hyperbolic spaces

Dec 2015

Nonlinear Funct. Anal. Appl.. 20(4) (2015),609-625

 

  1.  

G. S. Saluja

On common fixed point theorems satisfyinf implicit relation in 2-Banach spaces

2015

Bull. Kerala Math. Assoc. 12(1) (June 2015), 77-85.

 

  1.  

S.K. Bhatt and

Rajeev Shrivstava

Application of I-Function in one dimensional heat equation

2015

Journal of Indian Acad Math. Vol 37 (1)(2015) 25-29 (ISSN 0970-5120)

 

  1.  

Prem Chandra and Varsha Kanranjgaokar

Multipliers for the absolute Euler sum ability of  Fourier series and conjugate series

Dec 2015

Indian Journal of mathematics Vol 57(3) (2015) 293-315 (ISSN 0019-5324)

 

  1.  

K. Thakur , B P Tripathi

Polynomial Encryption using the subset problem based on elagamal

2015

 International Journal of Research in Engineering & Advanced Technology, Volume 3, Issue 4

 

  1.  

K. Thakur , B P Tripathi

A logical XOR operation for NTRU Cryptosystem

Sep 2015

International Journal of Computer application, Volume 126- No. 2

 

  1.  

B.P. Tripathi, R.Sahu

Modified random liner code scheme (RLCE) Wide using properties of Auto orphism group of goppa code 

2016

Journal of theoretical physics and Cryptography 12. (2016) 5-12

0.898

  1.  

K. Thakur , B P Tripathi

BTRU A Rational polynomial Analogue of NTRU Cryptosystem

2016

International Journal of Computer Applications (0975-8887)145-12 (2016) 22-24

 

  1.  

A Butt,

B. P. Tripathi 

The Task Allocation Model in Communication Channel Delay

2016

Information and Knowledge 6(6) (2016) 70-77

 

  1.  

G. S. Saluja

B. P. Tripathi

Some common random fixed Point theorems for contractive type conditions in cone random spaces 

2016

Acta Univ. Sapientiae Mathematic a Vol 8(1) (2016) 174-190

0.25

  1.  

B. P. Tripathi

S. Nathani

Key Exchange protocol with Gaussian integer matrices

2016

IJRET  International Journal of Research in Engineering & Advanced Technology Vol 4(2) (2016) 122-127

2.317

 

 

 

 

  1.  

Varsha Karanjgaokar

Rate of Convergence of Wavelet expansion

2018

Jour.Indian Math. Soc.,no1,2018,1-6

 

 

CURRICULAR REFORMS YEAR WISE-

Question paper pattern have been changed in B.Sc. II. Paper divided into three section A,B,C as per the requirement of the students who are appearing in other competitive examination after passing undergraduate course

 

On 22nd December 2015 National Mathematics Day jointly celebrated by Chhattisgarh Council of Science & Technology, Raipur and Department of Mathematics, Govt. NPG College of Science, Raipur. On this occasion Prof. K. S. Bairy, Vijya College, Bangalore delivered the lecture on Contribution of Ramanujan in development of Mathematics. He elaborated the solution of some unsolved problem of Ramnujan & explain the work of Ramnujan in detail. An  essay competition was organized on this occasion nearly 100 students, scholars and faculty were present.

SKILL DEVLOPMENT YEAR WISE-

For the skill development of the students, in PG classes seminar in each question paper under internal assessment organized. Also mathematical program Ramanujan Birth Anniversary organized on 22nd December 2015.